# SDR UG82001F00011

- Difficulty date: November 20, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Engine: Allsn AE3007A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Seal
- Part number: 991450911
- Part serial: 0065
- Condition: Damaged
- Location: Actuator
- Part time: 1,371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR TEFLON SEAL ON JACKSCREW DAMAGED AND PROTRUDING.  FOUND DURING SCHEDULED LUBRICATION CALL OUT.  REPLACED WITH SERVICEABLE UNIT.(K)
